# SDR USAA070635

- Difficulty date: August 10, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 45,079 hours, 45,079 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 654845521C
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE INCH AREA, T/E WEDGE SKIN HAS DELAMINATION.  REMOVED DAMAGE & INSTALLED REPAIR PARTS PER EA 98827, DEFECT SIZE:  3 INCHES.
